# SDR AALA990572

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE AFT OF FS 1130 AT STRINGER 29 LEFT.  REMOVED CORRODED SHEAR TIE AND INSTALLED NEW SHEAR TIE USING ORIGINAL FASTENER LOCATIONS.  FASTENER THROUGH FRAME .1875 HI-LOCKS.  FASTENERS THROUGH SKIN ORIGINAL SIZE ADN TYPE REF 51-10-1.  (M)
